MathSciNet Relay Station
MathSciNet bibliographic data
MR2597596 60F05 (62G05)
Berti, Patrizia; Crimaldi, Irene; Pratelli, Luca; Rigo, Pietro Rate of convergence of predictive distributions for dependent data. Bernoulli 15 (2009), no. 4, 1351–1367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement